

MTAND Annual Conference – April 18-20, 2024: Tracking Form - Continuing Professional Education Units (CPEUs)

Duration minutes/	Date: Thursday, April 18, 2024	Suggested CDR Performance Indicators	Speaker/Topic
60 min = 1		7.2.1, 7.2.3,	
CPEU	6:30 pm – 7:30 pm	7.2.11	Brittany Gage, MS, RDN, CD, "How to Create a Culture of Food Safety and Food Safety Trends"
			April 18, 2024 - Major Sessions: 60 min/hr = 1.0 CPEU
Duration		Suggested CDR	
minutes	Date: Friday,	Performance	
	April 19, 2024	Indicators	Speaker/ Topic
60 min = 1		1.2.2, 3.2.1, 3.2.6	
CPEU	9:00 am – 10:00		Charla Burill, JD, RDN, "License to Practice: Model Practice Act,
Glacier	am - Keynote		Dietitian Licensure Compact & Advocacy"
75 min =		3.3.3, 13.3.7,	
1.25 CPEU	10:15 am -11:30	14.2.6	Carly Leon, MS, RD, CD, CNSC, "Navigating the Transition: RDNS as
Glacier	am - Keynote		Essential Players in the Shifting Healthcare Landscape"
50 min = 1			MDI Breakout Session - Day 2 - Intern Ignite Presentations & Q&A
CPEU	1:30 pm – 2:20 pm		Speaker / Topic
Breakout 1			
Glacier			
		1.3.1, 1.7.2	Emma Smith, BS, "Voices from the Big Sky: Exploring Experiences
			and Recommendations from the LGBTQ+ Individuals in Montana"
		3.11, 4.6	Gina Kucmanic, BS, "The Value of Culture in dietetics: An
			exploration of current strategies in education and training to
			improve cultural humility practice for US dietetic students and
			interns"
		12.1.1, 12.2.1,	Katie Petit, BS, "Garden-Based Curricula: Effects on Children's
		12.3.1	Dietary Intake and Emotional Well-being"
		4.1, 8.1, 8.2	Lindsey Anders, BS, "Weight Loss and Intuitive Eating Treatments
			for Type 2 Diabetes Patients: A Systematic Review"
			Ellie Brennan, BS & Sydney Dickinson, BS, "Exploring the Effects of
		8.1, 9.1.4, 9.5.3	Weight-Inclusive Undergraduate Medical Nutrition Therapy
			Teaching Strategies on Student Knowledge, Fat Attitudes, and
			Patient Care Recommendations"
Breakout 2			
Banquet A & B			
		1.1.5, 1.7.2	Ann-Marie Bass, BA, BS, "Improving nutrition-related
			health outcomes within the Indigenous population of
			Montana through the development of a culinary
			medicine curriculum focused on cultural humility"
		9.6, 10.3	Sophia Love, BS, "Inflammatory Bowel Disease and Current
			Insights into Personalized Nutrition Interventions"
		9.6, 10.2.1	Kaitly Harris, BS, "What is the connection between IBD and ARFID;
			a scoping review of the evidence"
		8.2.4, 10.1.2	Millie Richard, BS, "FPIES in Clinical Practice; What is the RD's Role?"
		1.2, 2.2, 2.9	Julie Cloutier, BS, "Medicinal Cannabis as an Appetite Stimulant for
		,,	Patients with Cancer Cachexia – Does it work?
		3.2, 3.3	Eliza Zoeller, BS, "Is there a connection between sleep duration
		3.2, 3.3	and insulin resistance? What Dietitians should know."
	I	<u> </u>	and mount resistance. What Dictitions should know.



Duration minutes	Date: Friday,	Suggested CDR Performance	
	April 19, 2024	Indicators	Speaker/ Topic
125 min = 2.0 CPEU	2:35 pm-4:45 pm		Breakout Sessions
Breakout 1	2.55 piii-4.45 piii	10.1, 10.2	Dieakout Sessions
Banquet			
A & B			Clinical Skills – 4 sessions with 5 min transitions
			Station 1: Blood Pressure – Ali Peterson, BSN, RN
			Station 2: Bedside Tube Feeding Placement – Sydney Pickering, MS, RDN
_			Station 3: Swallow Evaluation – Kelly Hyland, MA, CC-SLP
			Station 4: Nutrition Focused Physical Exam: Kriste Nelson, RD, LN, AP, CNSC
Breakout 2			
Glacier			Food Sessions – 2 presentations with a 5 min transition
		2.1.3, 3.3.2, 8.2.1,	One Diabetic's Personal Experiences w/Diabetes and Nutritional
		8.2.3 12.4, 13.4	Education through the Years – Jolie M. McIlvain, PA-C, BC-ADM Beef to School Panel – Kirsten Pfannmuller, MS, RDN, Jay Stagg, BA,
		12.4, 13.4	Amber Lyman, BS, Jeri Delys, BA
			April 19, 2024 - Major Sessions: 310/60 min/hr = 5 CPEU
Duration		Suggested CDR	
minutes	Date: Saturday,	Performance	Constant Touts
60 min = 1	April 20, 2024	8.1.2, 8.4.1	Speaker/ Topic
CPEU	8:30 am – 9:30 am	13.2.3	Michele Richmond, MS, RDN, CC, FAND, "Beyond the Recipe for
Glacier	- Keynote	20.2.0	Flexible, Easy Plant-rich Pantry Meals"
60 min = 1		1.7, 2.1, 4.2.2, 8.1	Caitlin Martin- Wager, PhD, "Where Science Meets Practice:
CPEU	9:30 am- 10:30 am		Reducing the Consequences of Weight Stigma on Health"
Glacier	- Keynote		
60 min = 1 CPEU	10:45 am – 11:45	4.1.1, 4.1.6, 4.2.2	Amee Severson, MPP-D, CD, RD, "The Three Keys to Raising an Intuitive Eater"
Glacier	am- Keynote		intuitive Later
60 min = 1			MDI Breakout Session – Day 3 - Intern Ignite Presentations & Q&A
CPEU	1:15pm – 2:15 pm		Speaker / Topic
Breakout 1 Glacier			
		3.3, 4.2, 12.1	Luren Haynes, BS, "Rural Food Connections Through COVID-19"
		4.1, 4.1.1, 4.2,	Anna McDougal, BS, "Outcomes from a Pilot Food Prescription
		4.2.2, 4.2.8, 7.4,	Program Amongst Refugees: A Missoula, Montana Case Study"
		7.4.3, 7.4.6	
		3.11, 4.6	Samantha Sinclair Leftwich, BS, "At-home food preservation is having a resurgence across the country. What about Montana?"
		9.4	Emily Herring, BS, "Hydration Strategies for Various Sports; Going Beyond General Recommendations."
		4.2, 8.2, 9.3	Kali Shierl, BS, "Loss of Menstruation in Female Collegiate Gymnasts: An Exploration of Athlete Perceptions and Strategies for Recovery"



		3.3, 4.1	Charley-Anne Hutchison, BS, "Exploring barriers to access and consumption of B12 for vegan/vegetarian undergraduate student at universities in Montana."
			Conner McMillan, BS, "How Food-Secure are College Student-Athletes in Montana?
Breakout 2 Banquet A & B			
714.5		11.1, 11.2	Kathleen Rolin, BS, "Growing Montana: A Commercial Hide Tannery Feasibility Study"
		9.6, 10.2.1	Natalie Kea, BS, "Dietitians' Perceptions Regarding the Inclusion of Beef in Sustainable Diets"
		12.1, 14.4	Maritza Arellano, BS, "Health Effects of Pesticide Exposure on Migrant Farmworkers"
		12.4, 12.4.2, 12.4.3, 12.4.5	Martin Aldrich, BS, BA, "Professional Chef interest and acceptance of Underutilized Edible Plants (UEPs) on Montana menus"
		1.5, 2.3, 4.6	Malia Appling, BS, "Stakeholder perspectives on the use of Purslane, an edible weed, in higher education dining services"
		3.2, 12.2, 12.3	Abigail Vanorny, BS, "The Grit of Urban Agriculture"
60 min = 1 CPEU	2:30pm – 3:30 pm		Breakout Sessions
Breakout 1 Glacier		8.5, 2.1, 12.4	Joanna Rust, MS, RDN, "Zero Waste Kitchen – Montana Beef Council"
Breakout 2 Banquet A & B		4.2.5, 4.2.6, 8.5.4	Julie Kunen, PhD, " Plant-based Milk "
60 min = 1 CPEU Glacier	3:30 pm-4:30 pm- Keynote	1.3.1, 4.1.1, 7.1.3, 9.4.6, 11.4.1	Drew Hemler, MSc, RD, CDN, FAND, "A.I. Unleashed: Shaping Dietetics Practice in the Digital Age"
			April 20, 2024 - Major Sessions: 360/60 min/hr = 6 hr = 6 CPEU
	April 18-20, 2024, CPEU Totals		CPEU Totals - MTAND Annual Conf - April 18-20, 2024 Major Sessions: (Thurs) 60 min + (Fri) 310 min + (Sat) 360min. Total = 730 min/60 min/hr = 12.25 CPEU Full Conference -Total Major Sessions = 12.25 CPEUs